# SDR USAA2011101700002

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 37,246 hours, 13,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367205300000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN - DELAMINATION ON AFT CARGO FLOOR PANEL 151GF BETWEEN FR53 TO FR56, BETWEEN -Y1292 TO Y1292.  REPLACED AFT CARGO FLOOR PANEL 151GF IAW A321 SRM 53-02-00 FIG 209.
